Über Wurzeln von Gruppenpolynomen.

H. K. Schuff

Mathematische Annalen (1951/52)

  • Volume: 124, page 294-297
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schuff, H. K.. "Über Wurzeln von Gruppenpolynomen.." Mathematische Annalen 124 (1951/52): 294-297. <http://eudml.org/doc/160277>.

author = {Schuff, H. K.},
journal = {Mathematische Annalen},
pages = {294-297},
title = {Über Wurzeln von Gruppenpolynomen.},
url = {http://eudml.org/doc/160277},
volume = {124},
year = {1951/52},

AU - Schuff, H. K.
TI - Über Wurzeln von Gruppenpolynomen.
JO - Mathematische Annalen
PY - 1951/52
VL - 124
SP - 294
EP - 297
UR - http://eudml.org/doc/160277
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.